# SDR FDEA202304190702

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-300
- Aircraft serial: 63124
- Aircraft time: 3,051 hours, 1,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD L/E AREA HAS 1EA SLAT TORQUE TUBE GUIDE ATTACH BRACKET CRACKED IN   MULTIPLE LOCATIONS AT APPROX IFSS 280 REMOVED AND REPLACE TORQUE TUBE GUIDE BRACKET IAW B767 SRM 51-40-02 AND BAC DWG   114T1240 SHEET 2 REVISION E.
